# SDR AUS20030913

- Difficulty date: September 5, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 05230202
- Condition: Corroded
- Location: Rt Wing
- Part time: 9,246 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING UPPER SPAR CAP ANGLE CORRODED. ANGLE IS LOCATED IN FUEL TANK BAY.
